Deviation of ergodic averages for rational polygonal billiards

J. S. Athreya, G. Forni

Research output: Contribution to journalArticlepeer-review


We prove a polynomial upper bound on the deviation of ergodic averages for almost all directional flows on every translation surface, in particular, for the generic directional flow of billiards in any Euclidean polygon with rational angles.

Original languageEnglish (US)
Pages (from-to)285-319
Number of pages35
JournalDuke Mathematical Journal
Issue number2
StatePublished - Aug 15 2008
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Deviation of ergodic averages for rational polygonal billiards'. Together they form a unique fingerprint.

Cite this